Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

Page 552 / 1080

TC
 TC
(@twitch)
Very Active Member
Joined: 10 months ago
Posts: 262
 

@ohjason never heard of that with Lyme. I’ve had it. Never had skin issues. 


ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@ohjason i asked my neurologist about this and she said there is no way this could be true so i wanted to leave it there because i do not want to stress this too much while my anxiety is over the roof. Plus the symptoms that are short tetm memory fog brain fog and dizziness etc are all covid symptoms also anxiety symptoms too. I do not want to complicate things more. How are you feeling today? Hope you' re recovering from your relapce. Sending you positive energy. 


ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

Has anyone who has been experiencing dizziness, eye pressure/dryness, balance issues tried taking a flight while symptoms were happening? I want to take a red eye but also do not want to end up with a clot or lost organ or something. Thanks! 


ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 11 months ago
Posts: 141
 

@jeank please let us know if your anxiety medicines work, right now my anxiety is worse than my symptoms. 


Charsen liked
ReplyQuote
sajlent
(@sajlent)
Active Member
Joined: 10 months ago
Posts: 42
 

I just realize.. that's not relapses. That's healing come in waves..


ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

@pfizervictim I've started taking sertraline roughly 10 days ago, increased the dosage yesterday in accordance with my psychiatrist's instruction (was at half of minimum recommended quantity for a good week).

As I've said, getting used to them is a roller-coaster in its own right. The effect comes in... waves, as during the acclimatisation phase it both increases and decreases anxiety, but effectively thwarts panic. Everything is still there, you can feel it, however, to a lesser extent, more manageable (as though you have more control).

The side effects, which are gradually transpiring, are exactly the same as those we're experiencing from the vaccine, so nothing new there, just the culprit has changed. 


Jen liked
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

@pfizervictim Moreover, I take them in combination with psychotherapy. I can bestow an amusing anecdote upon you with regard to this combination:

Prior to entering my therapist's office, my HR was well over 100, knees were weak, chest was compressed, vision was blurry (I think you can all imagine the classically fabulous anxiety symptoms). After persevering the initial fright, the conversation eased my thoughts just enough for my body to relax as well. However, what stopped a full-blown panic attack was not pure willpower, but determination assisted by medication. And for a relatively short period of time, I can accept this aid.

What makes it easier for me is the awareness that anxiety disorders are afflictions just like any other and must be treated accordingly. I believe you do less damage to yourself with a limited drug therapy than experiencing panic attacks day after day. 


Jen liked
ReplyQuote
Charsen
(@charsen)
Active Member
Joined: 11 months ago
Posts: 76
 

@mexvaxed hi mexvaxed. How is your condition? I hope you are continuously improving. Please drop a line or two when you can. Hearing success stories is all i need. God bless! 


ReplyQuote
Covid vaccine
(@elena1690)
Active Member
Joined: 10 months ago
Posts: 63
 

Hello everybody! I am in a panic, I am 3 months after 1 dose of vaccine. I experience muscle cramps, pain in the arm and shoulder from injection, dizziness, vomiting, blurred vision in the right eye, electrical discharges in the head and throughout the body. I found autoimmune antibodies after vaccination. Doctors say them a little, and they will go away, but I do not believe. I feel like I am disabled((


ReplyQuote
Julie Southern
(@julie37lpool)
New Member
Joined: 10 months ago
Posts: 3
 

@opheas  hi exactly the same for me.second jab was ok first few days then day 4 it hit me nausea head aches and really bad anxietyand panick attacks ended up in hospital 2 days ago got.full.blood count and CT scan of brain everything clear it story sounds like.mine and gives me hope they have upped my anxiety meds all I have been doing is.sleeping but hopefully not.long now till I feel better got a holiday in 2 weeks with my partner and 2  children it's not nice and can't wait to feel a littl bit normal again xx


Opheas liked
ReplyQuote
Jean
 Jean
(@jeank)
Active Member
Joined: 11 months ago
Posts: 88
 

Good story, dear people!! I mean, a story for those in need of hope.

I spoke with my neurologist just now. He had the same problem we here have, but with an additional symptom that he lost bowel control. 6 to 8 month for those who have the greatest misfortune, although sooner for most (he needed 8). That's how long it takes for nerves to recuperate. 

His theory is that those that have a family history of autoimmune diseases, severe allergies, chronic afflictions are much more prone to have adverse reactions to the vaccine. And it affects that area which is already somewhat sensitive. 


Jen, LorraineB, Sontos and 8 people liked
ReplyQuote
Estonia
(@estonia)
Active Member
Joined: 11 months ago
Posts: 29
 

@jeank I must say that I am willing to have these side effects for 8 months or even a year if I just have the confidence and knowledge that these are temporary and won't be permanent by any means 🙂 

Thanks for this update 🙂

Tonight I had 20min of sleep all together 😀 This is a new low for me. Total insomnia kicked in, but I was very stubborn and didn't take sleeping bills also and now, of course, I regret it. I am so exhausted today. And as if that weren't enough, today my child had his first day of kindergarten. This was a total nightmare for me, barely had the power to stay awake 😀 

Somehow this is makeing me laugh today. Luckely I have now other vaxx symptoms today, so the sleeplessness is the only thing that I am dealing with. 

 


Jen, gingerj, Tabby and 1 people liked
ReplyQuote
PfizerVictim
(@pfizervictim)
Very Active Member
Joined: 11 months ago
Posts: 141
 

@jeank that's great news, I hope that's true and we're back to normal by the end of the year. Fingers crossed!

@estonia exactly, I don't mind the symptoms, just want to know if they'll go away again.


gingerj, Charsen, Tabby and 1 people liked
ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @jeank

Good story, dear people!! I mean, a story for those in need of hope.

I spoke with my neurologist just now. He had the same problem we here have, but with an additional symptom that he lost bowel control. 6 to 8 month for those who have the greatest misfortune, although sooner for most (he needed 8). That's how long it takes for nerves to recuperate. 

His theory is that those that have a family history of autoimmune diseases, severe allergies, chronic afflictions are much more prone to have adverse reactions to the vaccine. And it affects that area which is already somewhat sensitive. 

Hello Jean, thanks for the reassuring post. Did he happen to mention anything that alleviated his symptoms like the ones we are experiencing? Best wishes.


ReplyQuote
Tabby
(@tabby)
Very Active Member
Joined: 1 year ago
Posts: 419
 
Posted by: @jeank

@isismadec @pfizervictim @romaina

Thank you for your concern and positive wishes, it is highly appreciated.

I refrained from using antidepressants for 2 months, then I've realised that unchecked anxiety/panic disorder is wreaking havoc on my body, because of which the lesser of two evils was chosen.

If they use SSRIs to alleviate long-COVID-19 symptoms, I thought that maybe it might help me as well. It's not a miracle drug, but it lessens the intensity of most neurological vaccine side effects, enabling me to at least cope. 

Hello Jean, yes, anxiety makes things worse, for sure. Good luck with your SSRI's, they take a while to work though. I'm taking Citalopram, just 5mg now, used to be on 10mg. Withdrawing is a very slow process, began withdrawing before all this nightmare happened. Best wishes.


ReplyQuote
Page 552 / 1080